Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i1.10
pages 2-15

Emission of Nonstationary Electromagnetic Fields by a Plane Radiator

Oleg Aleksandrovich Tretyakov
V. Karazin National University of Kharkov, 4, Svoboda Sq; Kharkov, 61077
Aleksandr Nikolaevich Dumin
V. Karazin National University of Kharkov

RÉSUMÉ

The emission of nonstationary signals by a plane radiator is analyzed using the modal basis method. A system of evolutionary equations is obtained for the longitudinal field components. Each evolutionary equation contains time in explicit form. As an illustration, the emission of a step function into free space by a disk with a uniform current distribution is discussed.


Articles with similar content:

Electromagnetic Step Signal Propagation in Lossy Waveguide
Telecommunications and Radio Engineering, Vol.51, 1997, issue 2-3
K. M. Yemelyanov, Oleg Aleksandrovich Tretyakov, S. B. Nikitskiy

Radiation characteristics of a narrow dielectric-filled slot on a perfectly conducting sphere
Telecommunications and Radio Engineering, Vol.57, 2002, issue 8-9
Yu. M. Penkin

The Thin Dielectric Coating of the Smooth Metallic Cylinder High-frequency Excitation by the E-polarized Field of the Point Source
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
Victor Filippovich Apel'tsin

Mathematical Model for Computation of Network Characteristics Using a Guided Wave Method
Telecommunications and Radio Engineering, Vol.68, 2009, issue 8
S. L. Gavlievskii

Comparison of Approaches to Numerical Solution of the Problem on the Electromagnetic Wave Propagation in a Medium with Time-Dependent Parameters
Telecommunications and Radio Engineering, Vol.53, 1999, issue 4-5
K. M. Yemelyanov, A. G. Nerukh